# SDR CALA2025040303471

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 91,477 hours, 21,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM. LEVER WILL NOT TRAVEL TO ARM POSITION. FOUND SURVIVAL KIT LANYARD PREVENTING DOOR ARM FUNCTION AT 2L, STOWED LANYARD AS NECESSARY REF AMM 25-66-01. DOOR 2L ARMS AND DISARMS NORMALLY
